Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006 (2006), Article ID 60824, 9 pages

Installment options close to expiry

1Department of Mathematics and Statistics, American University of Sharjah, P.O. Box 26666, Sharjah, United Arab Emirates
2Department of Applied Mathematics, University of Western Ontario, London, ON, Canada N6A 5B7

Received 6 December 2005; Revised 5 June 2006; Accepted 31 July 2006

Copyright © 2006 G. Alobaidi and R. Mallier. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Alobaidi and R. Mallier, “Installment options close to expiry,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 60824, 9 pages, 2006. doi:10.1155/JAMSA/2006/60824